# SDR AU980434

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic System
- Condition: Malfunction
- Location: Landing Gear Ret
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING CLIMB, THE HYDRAULIC PRESSURE ANNUNCIATOR ILLUMINATED AND THE HYDRAULIC PRESSURE FELL TO 800 PSI.  THE LG INITIALLY WOULD NOT RETRACT, BUT RETRACTED AFTER APPROXIMATELY TWO MINUTES.  GROUND RETRACTION CHECKS COULD NOT DUPLICATE THE PROBLEM.  HYDRAULIC SYSTEM WAS BLED AND FUNCTIONAL CHECK OF HYDRAULIC SYSTEM CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.
